List of publications

These are my publications and available preprints of work in progress. If only the abstract is available on-line, or if you have problems downloading, please Email me to request a copy.

Published work

"Mathematical Models for Vertically Transmitted Diseases," Pomona College technical report, 1988.
Abstract

"Farey Nets and Multidimensional Continued Fractions," Monatshefte fur Mathematik 114(1992), 35-60.
Abstract

"Random Walks in Weyl Chambers and the Decomposition of Tensor Powers," J. Alg. Combin. 2(1993), 239-260; joint work with Peter Magyar.
Abstract

"A Combinatorial Correspondence for Walks in Weyl Chambers," J. Combin. Th. A 71(1995), 275-292.
Abstract

Walks and Representation Theory,, Ph.D. thesis, Harvard University, May 1995; revised January 1996.
Thesis abstract (includes above two papers)

"Continued Fractions and Unique Additive Partitions," Ramanujan Journal 3(1999), 73-81.
The link above gives an abstract, and a Mathematical Sciences Research Institute preprint. This paper has been substantially revised from the preprint (although the theorems in the preprint are all correct, there are minor errors in some arguments); please contact me for an updated reprint.

"Posets in Which Every Interval is a Product of Chains, and a Natural Local Action of the Symmetric Group," Discrete Mathematics 199, 1-3(1999), 77-84.
Abstract

"Brownian Motion in a Weyl Chamber, Non-Colliding Particles, and Random Matrices," Annales de l'I. H. P. Probabilites et Statistiques 35(1999), 177-204.
The link above gives an abstract, and a Mathematical Sciences Research Institute preprint. There have been only minor revisions from the preprint; please contact me for an updated reprint if necessary.

"Descartes' Rule of Signs: Another Construction," American Mathematical Monthly, 106(1999), 854-856.
Abstract

"Cutting Sequences for Geodesic Flow on the Modular Surface and Continued Fractions," Monatshefte fur Mathematik 133(2001), 295--339; joint work with Jeffrey C. Lagarias.
The link above gives an abstract, and a Mathematical Sciences Research Institute preprint. There have been only minor revisions from the preprint; please contact me for an updated reprint if necessary.

"Brownian Motion in an Alcove of an Affine Weyl Group, and Non-Colliding Random Walks in an Interval," J. Combin. Th. A 97(2001), 285-306.
There have been substantial revisions from the preprint at the link above; please contact me for a reprint.

"A Simple Definition for the Universal Grassmannian Order", J. Combin. Th. A 102(2003), 347-366; joint with Curtis Bennett and Atchutalakshmi Evani.

"Asymptotics for the Distribution of Subtableaux in Young and Up-Down Tableaux", Electronic J. Combin. 11(2)(2004-2006), #R29.

My home page